# SDR A6WA201240810

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 24,991 hours, 23,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1315
- Condition: Failed
- Location: Te Flaps
- Part time: 19,030 hours, 18,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT 8 DEGREES ON TAKEOFF.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18E BOX 12.  FLAPS RESET.   INSPECTED WIRING FROM FECU TO R BPSU, COMPLIED WITH TORQUE CHECK OF ALL FLAP ACTUATORS,  R & R FECU IAW AMM 27-51-05.  OPS CHECK GOOD AT THIS TIME.  REMOVED PLACARD AND MEL.
